Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the compositum of two power series rings
HTML articles powered by AMS MathViewer

by Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand PDF
Proc. Amer. Math. Soc. 112 (1991), 629-636 Request permission

Abstract:

This paper concerns subrings of the bivariate power series ring over a field.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J05, 13J10, 13J15
  • Retrieve articles in all journals with MSC: 13J05, 13J10, 13J15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 629-636
  • MSC: Primary 13J05; Secondary 13J10, 13J15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1057740-8
  • MathSciNet review: 1057740